# SDR A6WA202012237481

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 38,161 hours, 37,504 cycles
- System (JASC): 2610 · Detection System
- Part: Detector Loop
- Part number: 356072310
- Condition: Shorted
- Location: 10 Th Stage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ON CLIMB OUT RECEIVED RT 10TH ST DUCT MESSAGE.  C/W QRH.  MESSAGE REMAINED AND THEN EXTINGUISHED A FEW MINS LATER.  ONCE ON GROUND, BRIEFLY APPEARED TWICE ON TAXI.  ECS SYNOPTIC SHOWED RED FROM RT SOV UP TO PACK PRESSURE.  AIRCRAFT REMOVED FROM SERVICE.   TROUBLESHOT AND FOUND RT 10TH STAGE MANIFOLD LOOP B SENSING ELEMENT A12WK SHORT TO GROUND INTERNALLY.  REMOVED AND REPLACED SENSING ELEMENT A12WK, REF AMM CHAP 36.  OPERATIONS CHECK GOOD AT THIS TIME.
